# SDR AALA201606249020

- Difficulty date: May 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, SEVERAL CRACKED FASTENER HOLES IN THE PRESSURE DECK PLATE AT FRAME 36 BETWEEN -Y1292 AND -Y1523.  REPAIRED PRESSURE DECK PLATE IAW EA 260343.
